MathSciNet Relay Station
MathSciNet bibliographic data
MR2422531 20F65 (20F18 57M07 60G50)
Young, Robert Averaged Dehn functions for nilpotent groups. Topology 47 (2008), no. 5, 351–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement